Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Proper holomorphic mappings from the two-ball to the three-ball

Authors: J. A. Cima and T. J. Suffridge
Journal: Trans. Amer. Math. Soc. 311 (1989), 227-239
MSC: Primary 32H35
MathSciNet review: 951881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a proper mapping of the two ball in $ {\mathbf{C}^{n}}$ into the three ball, which is $ {C^2}$ on the closed two ball is equivalent to one of four normalized polynomial mappings. This improves the known result of Faran. The proof is basic using Taylor expansions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32H35

Retrieve articles in all journals with MSC: 32H35

Additional Information

PII: S 0002-9947(1989)0951881-4
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia